# SDR DXTA2010072004162

- Difficulty date: July 19, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N230QS
- Make and model: Amd FALCON2000
- Aircraft serial: 059
- Aircraft time: 3,728 hours, 2,197 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER PITCH FEEL AFTER T/O LEAVING 5000 FT AT 240 KNOTS. DID NOT FEEL ANY CONTROL CHANGES.  INSTALLED BREALEASH BOX TO SWITCH. ACCESSED FAULT HISTORY & FOUND NO FAULT CODES.  PERFORMED TEST OF PITCH ARTHUR IAW MM 27-308 UPON MOVEMENT OF HORIZ STAB TO +1 DEG 15, "PITCH FEEL" CAS ILLUMINATES & TEST FAILS.  PERFORMED TEST OF CUSTOM I/O MODULES LAND 2 WITH NO DEFECTS NOTED IAW MM 31-425. SUSPECT FAULTY PITCH ARTHUR CONTROL UNIT.  SUB SQK R & R ELEVATOR ARTHUR UNIT.  COMPLIED WITH PRE-REMOVAL THROWS & FOUND ALL 3 POSITIONS OF ELEVATOR THROWS TO BE WITHIN LIMITS IAW MM 27-309.  REMOVED IAW MM 27-318, INSTALLED  IAW MM 27-318.   COMPLIED WITH POST INSTALL CHECK. REF MM 27-318, SEC 4 AND 5. ES 206028.
